Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 81, NWS Tulsa, OK

August 19, 2007Muskogee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 19, 2007, 7:58 PM CDT for Muskogee County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 19, 2007, 7:58 PM CDT (00:58 UTC)
Expired
Aug 19, 2007, 11:00 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 8:15 PM CDTFLASH FLOODWarner, OKWATER INTO SEVERAL APARTMENT COMPLEX UNITS DUE TO HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1492 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 200059
FFWTSA
OKC101-200400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT SUN AUG 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 1100 PM CDT

* AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN 3 MILES EAST OF WARNER...MOVING EAST 
AT 20 MPH. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS ALREADY 
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 900 PM CDT. 
FLOODING MAY CONTINUE THROUGH 11 PM. FLOODING FROM HEAVY RAIN WAS 
ALREADY REPORTED IN THE WARNER AREA AND TO THE WEST.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN   
INCLUDE...WEBBERS FALLS AND RURAL AREAS OF SOUTHEAST MUSKOGEE COUNTY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS 
OCCURRING. 

LAT...LON 3531 9534 3527 9520 3546 9507 3562 9513
      3559 9534

$$
2 follow-up statements
000 
WGUS74 KTSA 200147
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT SUN AUG 19 2007

OKC101-200400-
MUSKOGEE OK-
846 PM CDT SUN AUG 19 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN MUSKOGEE COUNTY...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS WHICH PRODUCED THE HEAVY RAIN HAD MOVED EAST 
OF THE AREA...ALTHOUGH LIGHT SHOWERS ARE EXPECTED TO CONTINUE 
PERIODICALLY THROUGH 10 PM. RADAR INDICATES THAT 4 TO 5 INCHES OF 
RAIN FELL ACROSS AN AREA FROM KEEFETON AND WARNER ON EAST TO WEBBERS 
FALLS. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS 
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT 
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS 
OCCURRING. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3531 9534 3527 9520 3546 9507 3562 9513
      3559 9534

$$
000 
WGUS74 KTSA 200355
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT SUN AUG 19 2007

OKC101-200402-
MUSKOGEE OK-
1052 PM CDT SUN AUG 19 2007

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY EXPIRES
AT 1100 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. SOME MINOR FLOODING 
MAY STILL BE TAKING PLACE AS WATER DRAINS FROM THE HEAVY RAIN EARLIER
TONIGHT. BE ESPECIALLY CAUTIOUS DURING THE EARLY MORNING HOURS SINCE 
WATER ON ROADS IS HARD TO SEE IN THE DARK. NO ADDITIONAL RAIN IS 
EXPECTED FOR THE REMAINDER OF THE NIGHT. 

LAT...LON 3531 9534 3527 9520 3546 9507 3562 9513
      3559 9534

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:55 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Aug 19, 3:55 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT SUN AUG 19 2007

.DISCUSSION...
BIGGEST CONCERN IS THE LEAVINGS OF TD ERIN. THE CENTER OF THE
CIRCULATION IS OVER EASTERN OSAGE COUNTY...JUDGING BY THE RADAR
AND SURFACE WIND OBSERVATIONS. HOWEVER...THE ASSOCIATED AREA OF
PRECIPITATION IS OVER EAST CENTRAL OKLAHOMA...MOVING MAINLY EAST.
THIS AREA HAS PRODUCED COPIOUS AMOUNTS OF RAIN IN CENTRAL AND
PORTIONS OF EASTERN OKLAHOMA. FLASH FLOOD WARNINGS ARE IN EFFECT
FOR SEVERAL COUNTIES IN TSA CWFA AT THIS TIME. TIMING THIS AREA OF
PRECIPITATION TO THE EAST IS TRICKY. MADE BEST ESTIMATES BY
CONSIDERING RADAR TRENDS AND MODEL LOCATIONS LATER IN THE NIGHT.
ANTICIPATE ANOTHER EXPANSION OF THE PRECIP AREA TO THE EAST AND
NORTHEAST LATER TONIGHT...AS IS TYPICAL OF TROPICAL SYSTEMS TO
INTENSIFY DURING THE NIGHT. LINGERING TROUGH AXIS ACROSS THE
AREA WILL PROVIDE AT LEAST A CHANCE OF PRECIPITATION IN THE AREA
INTO MONDAY.

GENERALLY FOLLOWED HPC QPF IN THE FORECASTS.

WEAK EASTERLY UPPER AIR TROF MID WEAK WILL PROVIDE A BRIEF CHANCE
OF PRECIP...BUT BETTER BET IS NEXT WEEKEND WHEN THE UPPER AIR
PATTERN DROPS A TROUGH INTO THE PLAINS STATES AND PUSHES A FRONT
TOWARD OKLAHOMA. THIS FRONT IS EXPECTED TO BE IN OKLAHOMA SATURDAY
MORNING IF PROGS ARE CORRECT. STAYING CONSERVATIVE ON THE POPS FOR
NOW...BUT MIGHT EXPECT INCREASING POPS IF ALL COMES TOGETHER.

STAYED CLOSE TO MAV MOS. LOWERED AFTERNOON TEMPS MONDAY...TO
ACCOUNT FOR THE EVAPORATION THAT WILL BE TAKING PLACE. ALSO RAISED
SOME MIN TEMPS AS THE MOS SEEMS TO HAVE A COLD BIAS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  92  77  95 /  40  20   0  10
FSM   73  92  74  94 /  60  20  10  10
MLC   75  91  75  95 /  30  10  10  10
BVO   73  92  74  93 /  40  20  10  10
FYV   72  87  74  92 /  70  20  10  10
BYV   71  87  72  93 /  70  30  10  10
MKO   72  91  73  94 /  50  20   0  10
MIO   72  90  76  95 /  70  20  10  10
F10   74  91  75  93 /  30  10  10  10
HHW   77  91  75  94 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL MIDNIGHT MONDAY FOR OKZ057-OKZ058-OKZ061-
     OKZ062-OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL MIDNIGHT MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...02
LONG TERM....02
Hazardous weather outlook, Aug 19, 1:21 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT SUN AUG 19 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT SUN AUG 19 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
        RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS
        ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET...THIS AFTERNOON.

FLASH FLOOD.
        RISK...ELEVATED.
        AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA... NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
TROPICAL DEPRESSION ERIN HAS DISPLAYED DIURNAL WEAKENING OVER
THE LAST SEVERAL HOURS AS THE CENTER OF CIRCULATION HASNT BEEN
AS EASILY IDENTIFIED PER RADAR DATA. LATEST SURFACE DATA INDICATES
THE CENTER LOCATED OVER SOUTHERN PAWNEE COUNTY AS THE CIRCULATION
LIFTS EAST NORTHEAST THIS AFTERNOON...THIS SYSTEM WILL STILL BE
RESPONSIBLE FOR HEAVY RAINFALL AND GUSTY WINDS...MAINLY ACROSS
NORTHEAST OKLAHOMA THIS AFTERNOON. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL
BE COMMON IN THE VICINITY OF THE INTERSTATE 44 CORRIDOR WITH LOCAL
AMOUNTS OVER 5 INCHES POSSIBLE.  SUSTAINED WINDS WILL REACH 25 TO
30 MILES AN HOUR NEAR AND JUST NORTH OF THE CENTER WITH GUSTS OVER
40 MILES AN HOUR POSSIBLE. LOCALLY HIGHER WINDS WILL BE POSSIBLE
IN THUNDERSTORMS LOCATED AWAY FROM THE CENTER. GUSTS NEAR 60
MILES AN HOUR POSSIBLE..THUS RESULTING IN A SEVERE WEATHER THREAT.

AS IS TYPICAL WITH THESE SYSTEMS...ISOLATED TORNADOES WILL ALSO
BE POSSIBLE...MAINLY IN THE RIGHT FRONT QUADRANT THAT IS RELATIVE
TO THE MOVEMENT OF THIS UPPER LOW.

WEATHER CONDITIONS WILL GRADUALLY IMPROVE BY THIS EVENING AS THE
CENTER OF ERIN MOVES NORTHEAST AWAY FROM THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED...ESPECIALLY IN NORTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
RESIDUAL TROPICAL MOISTURE WILL CONTINUE TO RESULT IN A CHANCE OF
THUNDERSTORMS MONDAY. THUNDERSTORM CHANCES WILL RETURN BY LATE IN
THE WEEK AS MOISTURE ONCE AGAIN INCREASES ACROSS THE AREA.
AFTERNOON HEAT INDICIES IN THE 100 TO 105 RANGE WILL ALSO BE
POSSIBLE BY MID TO LATE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Aug 19, 4:43 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FLASH FLOOD      OKMULGEE                35.62N 95.96W
08/19/2007                   OKMULGEE           OK   STORM CHASER

            SEVERE FLASH FLOODING. SEVERAL HOMES WITH WATER IN
            THEM...WITH ONE TO TWO FEET OF WATER ACROSS HIGHWAY 75 ON
            THE NORTH EDGE OF OKMULGEE. HIGHWAY 75 HAS BEEN CLOSED IN
            PARTS OF OKUMLGEE COUNTY.

&&

SFP
Local storm report, Aug 19, 5:05 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      OKEMAH                  35.43N 96.30W
08/19/2007                   OKFUSKEE           OK   EMERGENCY MNGR

            NUMEROUS REPORTS OF COUNTY ROADS DAMAGED...TIN HORNS
            WASHED OUT AND ONE BRIDGE DAMAGED IN OKFUSKEE COUNTY.
            MORE DETAILS TO FOLLOW.

&&

SFP
Special weather statement, Aug 19, 5:20 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT SUN AUG 19 2007

OKZ071-192315-
MCINTOSH OK-
520 PM CDT SUN AUG 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 520 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF PIERCE...STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHECOTAH...PIERCE...HITCHITA...
RENTIESVILLE AND COUNCIL HILL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.  THIS
STORM HAS ALSO SHOWN SOME SIGNS OF ROTATION.  RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.

LAT...LON 3556 9582 3541 9587 3539 9536 3555 9535
Local storm report, Aug 19, 5:34 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT SUN AUG 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       7 W OKMULGEE            35.62N 96.08W
08/19/2007  M10.50 INCH      OKMULGEE           OK   BROADCAST MEDIA

            10.5 INCHES OF RAIN SINCE NOON.

&&

SFP
Special weather statement, Aug 19, 5:53 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT SUN AUG 19 2007

OKZ070-071-192330-
MCINTOSH OK-MUSKOGEE OK-
553 PM CDT SUN AUG 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 553 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COUNCIL HILL...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RENTIESVILLE...COUNCIL HILL...
OKTAHA...KEEFETON...WAINWRIGHT...BOYNTON...SUMMIT AND BRAGGS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
HAS SHOWN SIGN OF ROTATION. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3566 9570 3547 9572 3554 9515 3571 9515
Special weather statement, Aug 19, 7:09 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SUN AUG 19 2007

OKZ070-200100-
MUSKOGEE OK-
709 PM CDT SUN AUG 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY:

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 709 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF WARNER...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WARNER AND WEBBERS FALLS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.  THIS
STORM HAS ALSO SHOWN SIGNS OF ROTATION. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.

LAT...LON 3556 9535 3541 9534 3533 9508 3553 9512

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:09 PM CDTSpecial Weather StatementTSAMuskogee51 min
Aug 19, 9:37 PM CDTSpecial Weather StatementTSASequoyah38 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.